MAUDE Adverse Event Report: COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR DISLODGER, STONE, BILIARY

COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR DISLODGER, STONE, BILIARY
Model Number G36250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: customer (person): phone: (b)(6).H3: device evaluated by mfg? device evaluation is anticipated but has not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that upon opening the package of a n-compass nitinol stone extractor, the "holder of the sheath" was discovered to be broken.The device was not used, and another device was obtained to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Additional information: d9 - date returned to mfg.Correction: d4 - primary udi number.Investigation ¿ evaluation: it was reported that upon opening the package of a n-compass nitinol stone extractor, the "holder of the sheath" was discovered to be broken.The device was not used, and another device was obtained to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures, as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One n-compass nitinol stone extractor was returned in an open package with label.Upon inspection, there was significant damage to the basket sheath.The basket sheath was completely broken approximately midway down the device.The support tubing was cracked at the handle.Basket formation could not be opened.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot did not reveal any related quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The product ifu, t _ ntse_ rev1, provides the following information to the user: precaution: do not use excessive force to manipulate this device.Damage to the device may occur.The evidence from the complaint file, dhr, complaint history, and quality control documents indicates that the complaint device was manufactured to specification as well as other items in the lot or similar devices in the field or in house.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded a cause for the damage to the sheath cannot be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
N-COMPASS NITINOL STONE EXTRACTOR
Common Device Name
LQR DISLODGER, STONE, BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22860500
Report Number1820334-2025-01038
Device Sequence Number9339414
Product Code LQR
UDI-Device Identifier00827002362505
UDI-Public(01)00827002362505(17)261118(10)16332159
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG36250
Device Catalogue NumberC-NTSE-2.4-115-NC3
Device Lot Number16332159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown